# SDR GUUA93753112707A

- Difficulty date: November 27, 2007
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 25,641 hours, 32,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED EXFOLIATION AT LOWER FUSELAGE SKIN BETWEEN FS 288.00 AND FS 305.00.  REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
